# SDR TSAA0253116

- Difficulty date: April 4, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 654578832
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED WINDOW CORNER FASTENER HOLE INSPECTION IAW S/B 737-53A1177R 6 AND DISCOVERED DEFECTS IN WINDOW CORNERS WITH CRACK INDICATION AT BS 867 RIGHT WINDOW BOTTOM FORWARD CORNER USING HFEC METHODS.  TRIMMED OUT THE THREE HOLES IN THE DAMAGED AREA.  HFEC THE EDGE OF THE TRIM.  ENLARGED TRIM BY .04 INCHS,  AN INSURANCE CUT MAINTAINING A .05 INCH MINIMUM CORNER RADIUS AND 2D EDGE MARGIN FROM FASTENERS.  REPAIRED IAW SRM AIRCRAFT RETURNED TO SERVICE.  (M)
